# SDR DALA1517889236

- Difficulty date: January 3, 2012
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,683 hours, 18,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Condition: Not Reported
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC ACMP MOTOR REPAIRED IAW AA 2920-01077.
